Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 30, 2014, 6:47 AM EDT for Somerset County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2014, 6:47 AM EDT (10:47 UTC)
- Expired
- Mar 30, 2014, 10:45 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 10:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 405 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
184 WGUS41 KPHI 301047 FLWPHI BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 647 AM EDT SUN MAR 30 2014 NJC035-301445- /O.NEW.KPHI.FA.W.0009.140330T1047Z-140330T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOMERSET NJ- 647 AM EDT SUN MAR 30 2014 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * FLOOD WARNING FOR... SOUTHERN SOMERSET COUNTY IN NORTHERN NEW JERSEY... * UNTIL 1045 AM EDT * AT 645 AM EDT THE MILLSTONE RIVER AT MILLSTONE WAS RISING AND APPROACHING FLOOD STAGE. IT IS EXPECTED TO RISE ABOVE FLOOD STAGE LATER THIS MORNING. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. LAT...LON 4055 7469 4054 7452 4046 7453 4043 7460 $$ NIERENBERG
1 follow-up statement
312 WGUS81 KPHI 301359 FLSPHI FLOOD STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 959 AM EDT SUN MAR 30 2014 NJC035-301403- /O.CAN.KPHI.FA.W.0009.000000T0000Z-140330T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOMERSET NJ- 959 AM EDT SUN MAR 30 2014 ...THE INFORMATION ABOUT THE FLOOD WARNING FOR SOUTHERN SOMERSET COUNTY CAN NOW BE FOUND UNDER THE SPECIFIC FLOOD WARNING PRODUCT ON THE MILLSTONE RIVER... A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE MILLSTONE RIVER. ALL SUBSEQUENT FLOOD INFORMATION FOR THE RIVER WILL BE FOUND UNDER THAT SPECIFIC FLOOD WARNING PRODUCT. OTHER GAGED CREEKS AND STREAMS IN SOUTHERN SOMERSET COUNTY ARE CURRENTLY BACK WITHIN BANKFULL. LAT...LON 4055 7469 4054 7452 4046 7453 4043 7460 $$ TFG
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 30, 4:33 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Mar 30, 4:33 AM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 AM EDT SUN MAR 30 2014
.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER THE SOUTHERN MID-ATLANTIC WILL SLOWLY
MOVE NORTHEAST AND PASS ACROSS THE REGION TONIGHT INTO MONDAY.
HIGH PRESSURE WILL THEN BUILD IN FOR MONDAY NIGHT AND TUESDAY.
ANOTHER LOW PRESSURE SYSTEM WILL TRACK THROUGH THE GREAT LAKES AND
EASTERN CANADA WITH ITS ASSOCIATED COLD FRONT PASSING ACROSS THE
AREA EARLY WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM EMERGING FROM
THE ROCKIES SHOULD MOVE THROUGH THE GREAT LAKES AND SAINT LAWRENCE
VALLEY WITH ITS ASSOCIATED FRONTS PASSING THROUGH THE REGION
FRIDAY AND EARLY SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TWO AXIS OF HEAVY RAIN ESTABLISHED THEMSELVES TO OUR EAST AND WEST
YESTERDAY DROPPING ANYWHERE BETWEEN 2 TO 3 INCHES. FOR THE MOST PART
THE AREAS ACROSS SOUTHEAST PENNSYLVANIA AND SOUTHERN DELMARVA WERE
SPARED THE BRUNT OF THE HEAVIER RAIN. MULTIPLE DAILY RAINFALL
RECORDS WERE SET AND WE HAVE SEEN SOME OF THE AREA STREAMS AND
CREEKS RESPOND TO THE INFLUX OF FRESH WATER...NUMEROUS FLOOD
ADVISORIES AND WARNINGS HAVE BEEN ISSUED EARLY THIS MORNING.
THOUGH WE MAY BE IN A BIT OF A DRY SLOT EARLY THIS MORNING THE UPPER
LEVEL LOW TO OUR WEST AND ITS ASSOCIATED COLD POOL ARE ALLOWING FOR
MORE SHOWERS TO ADVANCE IN FROM THE SOUTHWEST. SHOWERS WILL BECOME
MORE WIDESPREAD THROUGH THE MORNING AND AFTERNOON HOURS WITH
INCREASED LOW-LEVEL CONVERGENCE AND LIFT. EXPECTING ANOTHER 1 OR SO
TO FALL THROUGH THE DAY WHICH WOULD ONLY EXACERBATE THE ON-GOING
FLOODING SO WE KEEP THE FLOOD WATCH AS IS. A MAJORITY OF THIS RAIN
SHOULD FALL ACROSS OUR PENNSYLVANIA AND NORTHERN NEW JERSEY ZONES
WHERE THE BEST THERMAL FORCING EXISTS AND WHEN COMBINED WITH THE
LIFT FROM THE COLD POOL ALOFT.
TEMPERATURES TODAY WILL REMAIN RELATIVELY STEADY WITH JUST A SLIGHT
INCREASE DURING THE DAY UNDER THE COOL NORTHEAST FLOW AND LOW CLOUDS.
THE METMOS SEEMED TOO COLD AND THE NAM DID NOT INITIALIZE ITS
LOW-LEVEL THERMAL FIELDS ALL THAT WELL TODAY SO SIDED MORE WITH THE
MAVMOS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS THE PARENT CLOSED LOW ALOFT AND THE SURFACE FEATURE BECOME MORE
STACKED LATER THIS EVENING THERE LOOKS TO A PERIOD OF DEFORMATION
BANDING THAT TAKES PLACE OR CONTINUES TOWARDS THE EAST FROM CENTRAL
PENNSYLVANIA. THIS IS WHEN THINGS BECOME A BIT MORE TRICKY IN TERMS
OF P-TYPE ACROSS OUR NORTHWESTERN ZONES. ALL THE NUMERICAL GUIDANCE
IS SHOWING 850MB TEMPERATURES ABOVE FREEZING THROUGH MUCH OF THE
OVERNIGHT HOURS, WHILE 925MB TRIES TO COOL TO BELOW FREEZING.
CURRENTLY WE SIDED MORE WITH THE GFS AS THE NAM DID NOT INITIALIZE
WELL (AS MENTIONED ABOVE) WHICH WOULD GIVE US QUITE A BIT OF SLEET
ACROSS THE NORTHWESTERN ZONES. THERE COULD BE TIMES WHEN THE
PRECIPITATION IS FALLING SO HARD LATE TONIGHT THAT IT DOES NOT HAVE
TIME TO PHASE CHANGE, EVEN IF THE LOW-LEVEL ARE COLD ENOUGH FOR
REFREEZING, AND WE SEE PLAIN RAIN. TEMPERATURES ACROSS THE HIGHER
ELEVATIONS SHOULD DROP TO OR BELOW FREEZING LATE TONIGHT WHILE IT IS
STILL RAINING/SLEETING OUT AND WE COULD SEE UPWARDS OF A TENTH OF AN
INCH OF ICE ACCUMULATION. THAT BEING SAID WE HAVE RAISED A WINTER
WEATHER ADVISORY FOR CARBON AND MONROE COUNTIES AT THIS TIME FOR A
COMBINATION OF SLEET AND FREEZING RAIN.
ELSEWHERE IN PENNSYLVANIA AND PORTIONS OF NORTHERN NEW JERSEY, IT
LOOKS TO TAKE MOST OF THE NIGHT BEFORE SLEET BECOMES THE MORE
DOMINANT P-TYPE WITH TEMPERATURES ABOVE FREEZING. THIS WOULD GREATLY
CUT-DOWN ON THE AMOUNT OF LIQUID FALLING AND THEREFORE DECREASES THE
CHANCES FOR FLOODING.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
THE SLOW MOVG LOW PRES SYS WILL FINALLY BE HEADING FOR THE DOOR ON
MON. ERLY IN THE PD THERE WILL LIKELY BE SOME LINGERING SHWRS,
ESPECIALLY N AND E BUT BY LATER ON MON THE RAIN SHUD END AND THE
SKY SHUD BEGIN TO CLEAR AS HIGH PRES BUILDS IN FROM THE W.
MON NIGHT AND TUE LOOK DRY AND PLEASANT. THEN, AN AREA OF LOW PRES
WILL MOVE NEWD FROM THE MIDWEST INTO SERN CANADA. ITS ASSOCD CDFNT
WILL CROSS THE REGION TUE NIGHT. EARLIER GUID WAS MORE BULLISH ON
BRINGING SOME PRECIP TO NRN PORTIONS OF THE AREA THAN THE LATEST
GUID, BUT HAVE HELD SCHC POPS FOR NOW.
WK HIGH PRES MOVES IN BEHIND THE CDFNT FOR MOST OF WED. THEN, AN
AREA OF LOW PRES WILL BEGIN TO DEVELOP IN THE SRN PLAINS AND MOVE
NEWD. ITS ATTENDANT WMFNT WILL MOVE ACRS THE REGION WED NIGHT INTO
THU WITH ONE PIECE OF ENERGY. THE MAIN LOW WILL THEN MOVE NEWD TWD
SRN CANADA ON FRI WITH ITS ASSOCD CFP ON SAT.
THERE ARE STILL SOME DIFFS BETWEEN THE ECMWF AND GFS ESPECIALLY
WITH THE EXTENT OF THE WARM FRONTAL PRECIP BUT THEY ARE IN MUCH
BETTER AGREEMENT OVERALL ON THE FEATURES. SO FOR NOW HAVE BROUGHT
LOW POPS WED NIGHT AND GRADUALLY INCREASE POPS THRU THE CFP ON
FRIDAY NIGHT. ITS DIFFICULT AT THIS TIME SCALE TO PIN DOWN WHICH
PD WOULD LIKELY SEE THE HIGHEST POPS AND WHICH ONE WOULD SEE NONE,
ESPECIALLY DUE TO THE AFOREMENTIONED DIFFS WITH HANDLING THE WARM
FRONT DETAILS.
TEMPS SHUD REMAIN AOA NRML THRU THE PD.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THIS MORNING...MOSTLY IFR TO LIFR WITH SOME BREAKS TO MVFR POSSIBLE
LATER. POCKETS OF RAIN WILL MOVE THROUGH AND WE WILL HAVE TO CONTEND
WITH THE SLOW MOVING SURFACE LOW PRESSURE THAT WILL MOVE OVERHEAD
LATER THIS MORNING. WINDS WILL NORTHERLY ACROSS OUR NORTHERN
TERMINALS AND EASTERLY ACROSS THE SOUTHERN TERMINALS AS THE LOW
MOVES THROUGH. EXPECTING MORE OF A NORTHEAST WIND COMPONENT THROUGH THE
MORNING HOURS.
TODAY - TONIGHT...SOMEWHAT IMPROVING CONDITIONS LATE IN THE PERIOD.
SURFACE LOW PRESSURE WILL BE TO OUR EAST-NORTHEAST AND STRONG
NORTH-NORTHWEST WINDS DEVELOP BEHIND IT. THIS SHOULD HELP TO BRING
IN DRIER AIR AND MIX OUT SOME OF THE IFR CIGS AND VSBYS AND LIFT
THEM TOWARDS THE MVFR RANGE. GUSTS BETWEEN 25-30 KNOTS ARE EXPECTED
LATE TONIGHT.
OUTLOOK...
MON...MVFR/IFR EARLY WITH RAIN. PSBLY MIX OR SNOW N AND W. THEN
IMPROVING TO VFR LATER IN THE DAY WITH PRECIP ENDING. NW WIND
GUSTING TO 25 KT. MDT TO HIGH CONFIDENCE.
MON NIGHT THROUGH WED...VFR. HIGH CONFIDENCE. WK CDFNT WILL CROSS
THE REGION TUE NIGHT AND COULD TOUCH OFF SOME SHWRS N AND W. ALSO
WILL BRING WSHFT WITH CFP.
WED NIGHT AND THU...A WMFNT WILL APPROACH FROM THE W AND COULD
BRING SOME RAIN. ALSO LWR CIGS/VSBYS. THERE ARE STILL SOME ISSUES
WITH TIMING WRT THE FRONT SO CONFIDENCE IS LOW BUT MVFR/IFR IS PSBL
DURG THIS TIME.
&&
.MARINE...
WE KEEP THE SCA IN PLACE THOUGH IT IS POSSIBLE THAT A FEW GALE GUSTS
MAY OCCUR ACROSS OUR SOUTHERN WATERS AND IN THE LOWER BAY LATE
TONIGHT. THIS IS DUE TO THE SURFACE LOW PRESSURE MOVING THROUGH AND
THE PRESSURE GRADIENT REALLY TIGHTENING UP. CONFIDENCE ON GALES IS
RATHER LOW, EVEN AT THIS TIME FRAME SO DECIDED, AFTER COORDINATION
WITH AKQ, TO KEEP THE STRONGLY WORDED SCA INSTEAD.
OUTLOOK...
MON...SCA HAS BEEN ISSUED FOR THE OCEAN AND DEL BAY ON MON. LOW
CHC THAT THERE CUD BE SOME GALE GUSTS ON MON AS WELL.
MONDAY NIGHT...SUB SCA CONDS ON DEL BAY. SEAS MIGHT STILL BE AT
OR ABOVE SCA CRITERIA ON THE OCEAN BUT LATEST GUID INDICATES THEY
SHUD BE SUBSIDING.
TUE THROUGH WED NIGHT...SUB SCA CONDS EXPECTED WITH A RELATIVELY
WEAK PRESSURE PATTERN.
THU...CONDS SHUD STILL BE BELOW SCA ON THU, BUT INCREASING. BY THU
NIGHT, SCA CONDS CUD RETURN.
&&
.HYDROLOGY...
2 TO 3 INCHES FELL ACROSS PORTIONS OF CENTRAL AND NORTHERN NEW
JERSEY YESTERDAY AND WE HAVE SEEN NUMEROUS STREAMS AND CREEKS BEGIN
TO OVERFLOW THEIR BANKS. FURTHER TOWARDS THE SOUTH AND WEST 1 TO 2
INCHES FELL BUT WE HAVE NOT SEEN MUCH OF A RESPONSE ON THOSE BASINS.
WE ARE EXPECTING ANOTHER INCH OR SO TO FALL THROUGHOUT THE DAY
TODAY, MOSTLY ACROSS PENNSYLVANIA AND NORTHERN NEW JERSEY, SO WE
KEEP THE CURRENT FLOOD WATCH IN PLACE THROUGH THE OVERNIGHT HOURS.
SOME WINTRY PRECIPITATION COULD TRANSITION TO/MIX IN LATE TONIGHT
ACROSS THE NORTHERN AREAS WHICH WOULD HELP TO CUT BACK ON THE AMOUNT
OF LIQUID REACHING THE RIVERS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
071-101>106.
WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
MONDAY FOR PAZ054-055.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-015.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT MONDAY
FOR ANZ430-431.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...HEAVENER/NIERENBERG
MARINE...HEAVENER/NIERENBERG
HYDROLOGY...Hazardous weather outlook, Mar 30, 5:15 AM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 515 AM EDT SUN MAR 30 2014 NJZ001-310915- SUSSEX- 515 AM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE COULD BE A WINTRY MIX OF FREEZING RAIN MONDAY MORNING, ESPECIALLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-310915- CARBON-MONROE- 515 AM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ007>010-012-015-PAZ060>062-070-071-101>106-310915- NEW CASTLE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 515 AM EDT SUN MAR 30 2014 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ013-014-016>024-026-027-310915- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 515 AM EDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A SLOW MOVING STORM SYSTEM WILL AFFECT THE REGION INTO TONIGHT BRINGING MORE PERIODS OF RAIN SOME OF WHICH CAN BE HEAVY AT TIMES. A TOTAL OF 1 TO 3 INCHES OF RAIN IS POSSIBLE OVER THE WEEKEND, AND THIS SHOULD RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE. IN ADDITION, SMALL STREAMS AND CREEKS WILL NEED TO BE WATCHED ESPECIALLY IF THE HIGHER RAINFALL AMOUNTS ARE MORE WIDESPREAD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-310915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 515 AM EDT SUN MAR 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF GALE FORCE WIND GUSTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR GALE FORCE WIND GUSTS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:07 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 2 more | 4 hr |
| Mar 29, 10:12 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Sussex, Warren | 4 hr |
| Mar 29, 11:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Ocean | 4 hr |
| Mar 30, 12:16 AM EDT | Areal Flood Warning | PHI | Hunterdon, Somerset | 6 hr |
| Mar 30, 1:25 AM EDT | Areal Flood Warning | PHI | Middlesex, Somerset | 4 hr |
| Mar 30, 3:50 AM EDT | Winter Weather Advisory | PHI | Sussex, Warren | 24 hr |
| Mar 30, 4:50 AM EDT | Areal Flood Warning | PHI | Monmouth | 9 hr |
| Mar 30, 5:14 AM EDT | Areal Flood Warning | PHI | Somerset | 7 hr |
| Mar 30, 7:58 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May | 3 hr |
| Mar 30, 8:11 AM EDT | Dense Fog Advisory | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 7 hr |
| Mar 30, 8:18 AM EDT | Marine Dense Fog Advisory | PHI | 7 hr | |
| Mar 30, 9:46 AM EDT | River Flood Warning | PHI | Somerset | 36 hr |
| Mar 30, 11:04 AM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Mar 30, 11:26 AM EDT | Areal Flood Warning | PHI | Monmouth | 6 hr |
| Mar 30, 3:20 PM EDT | Gale Warning | PHI | 12 hr | |
| Mar 30, 3:29 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 4 hr |
| Mar 30, 4:14 PM EDT | Areal Flood Advisory | PHI | Gloucester, Salem | 4 hr |
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.